It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hello fox, just thought id share my experience with lexapro.. I took lexapro for 10 yrs. I stopped taking it for two reasons, i wanted to become pregnant and i also gained about 20 lbs while i was on it. Of course because i took for so long i didnt know if the weight gain could be from something other but realized after i stopped if had played at least some part because i dropped the 20 lbs within 6 months from being off of it. i have to say while i was on the med it really helped my anxiety and at one point i rarely had to take the xanax anymore and the only side effect i can remember was restless legs syndrome became much worse. My anxiety right now is out of control and ive tried everything. I asked my dr for something tht doesnt cause the weight gain so i tried wellbutrin but the insomnia was unbearable, also had a headache for days and not much of an appetite. So i agreed to try the lexapro again but for some reason it just didnt agree with me at all, strange since ive taken before, im now taking generic vs regular but doubt that has anything to do with it. My anxiety got much worse after i started it, i didnt eat for 3 days, extremly nauseaous and ended up in er so stopped it after 4 days. Then i tried zoloft, and once again i could not sleep whatsover. its a no win situation and frustrating. I have insomnia already from the anxiety and depression so i treat myself and then you dont sleep from the med, i cant win. Im now back on the lexapro yet again, im on day 5, started with a quarter of a pill this time, its a 10 mg tab, im noticing again some increased anxiety, loss of appetite, nausea and just a general overall ill feeling like flu-ish, but the insomnia isnt as bad as other ssris and ive tried almost all of them. some people claim the side effexts go away once your body adjusts, some say otherwise. very frustrating. Hope it works for you, i know what youre going thru. Also noticed someone mentioned buspar, i personally hate the drug, it made me dizziness and lightheaded. I was curious if anyone got restless legs as a side efeect to any ssris





All times are GMT -7. The time now is 05:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!